# SDR GTIA050203

- Difficulty date: June 26, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Ruptured
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - LEFT PACK OVER TEMP WITH LEFT PACK ON AND CABIN WOULD NOT HOLD PRESSURE WITH ONE PACK, AIRCRAFT SWAP WITH 821.  FOUND LEFT PACK DUCT RUPTURE FROM LEFT WATER SEPARATOR TO CHECK VALVE.  REMOVED AND REPLACED DUCT, LEAK CHECKED AND OPS CHECK, SYSTEM OK.  (M)
